craig cowan
craig cowan
Assistant professor of mathematics, University of Manitoba,
Verified email at - Homepage
TitleCited byYear
The critical dimension for a fourth order elliptic problem with singular nonlinearity
C Cowan, P Esposito, N Ghoussoub, A Moradifam
Archive for rational mechanics and analysis 198 (3), 763-787, 2010
Regularity of extremal solutions in fourth order nonlinear eigenvalue problems on general domains
C Cowan, P Esposito, N Ghoussoub
arXiv preprint arXiv:1003.3862, 2010
Hardy inequalities for general elliptic operators with improvements
C Cowan
arXiv preprint arXiv:0805.0610, 2008
The Psychopath: What's Love Got to Do with It?
L Cowan
Psychological Perspectives 57 (3), 291-311, 2014
Liouville theorems for stable Lane–Emden systems and biharmonic problems
C Cowan
Nonlinearity 26 (8), 2357, 2013
On stable entire solutions of semi-linear elliptic equations with weights
C Cowan, M Fazly
Proceedings of the American Mathematical Society 140 (6), 2003-2012, 2012
Regularity of the extremal solutions in a Gelfand system problem
C Cowan
arXiv preprint arXiv:1008.3595, 2010
Regularity of the extremal solution in a MEMS model with advection
C Cowan, N Ghoussoub
Methods and Applications of Analysis 15 (3), 355-360, 2008
The Cahn-Hilliard equation as a gradient flow
C Cowan
Department of Mathematics-Simon Fraser University, 2005
A Liouville theorem for a fourth order H\'enon equation
C Cowan
arXiv preprint arXiv:1110.2246, 2011
Estimates on pull-in distances in microelectromechanical systems models and other nonlinear eigenvalue problems
C Cowan, N Ghoussoub
SIAM Journal on Mathematical Analysis 42 (5), 1949-1966, 2010
Regularity of the extremal solutions associated to elliptic systems
C Cowan, M Fazly
Journal of Differential Equations 257 (11), 4087-4107, 2014
A new variational principle, convexity, and supercritical Neumann problems
C Cowan, A Moameni
Transactions of the American Mathematical Society 371 (9), 5993-6023, 2019
A Liouville theorem for solutions to the linearized Monge-Ampere equation
O Savin, V Benci, D Fortunato, G Tian, XJ Wang, LA Caffarelli, FH Lin, ...
Discrete Contin. Dyn. Syst 28, 2010
Supercritical elliptic problems on a perturbation of the ball
C Cowan
Journal of Differential Equations 256 (3), 1250-1263, 2014
Regularity of stable solutions of a Lane-Emden type system
C Cowan
arXiv preprint arXiv:1206.4273, 2012
Stability of entire solutions to supercritical elliptic problems involving advection
C Cowan
Nonlinear Analysis: Theory, Methods & Applications 104, 1-11, 2014
Uniqueness of solutions for elliptic systems and fourth order equations involving a parameter
C Cowan
arXiv preprint arXiv:1109.5206, 2011
Perturbations of Lane–Emden and Hamilton–Jacobi equations: The full space case
S Ai, C Cowan
Nonlinear Analysis: Theory, Methods & Applications 151, 227-251, 2017
Uniqueness of solutions for a nonlocal elliptic eigenvalue problem
C Cowan, M Fazly
arXiv preprint arXiv:1109.5146, 2011
The system can't perform the operation now. Try again later.
Articles 1–20